# SDR DALA2023042703294

- Difficulty date: April 25, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N948DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38731
- Aircraft time: 24,579 hours, 11,955 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2736888) DURING INSPECTION FOUND CABIN FLOOR SUPPORT STRUCTURE AT STA 540 LBL 1 CRACKED. REMOVED AND REPLACED CABIN FLOOR SUPPORT STRUCTURE AT STA 540 LBL 1, DUE TO APPROX 1" CRACK ON OTBD EOP P/N: 143A5240-33 IAW B737 SRM 51-4002-0G.
